# SDR WRLA2007040

- Difficulty date: February 22, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N275
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD9830507
- Part serial: 0461
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 SLIDE WAS INADVERTANTLY DEPLOYED, THE DEPLOYMENT WAS UNSUCCESSFUL. REMOVED DEPLOYED SLIDE, REARMED DOOR, REARMED EMERGENCY BOTTLE, REFILLED EMERGENCY DOOR BOTTLE TO NORMAL WORKING PRESSURE OPS CHECK ALL NORMAL. DEFERRED R1 DOOR SLIDE PER MEL 52-10-03 TO DMI M52FE2307-97 CAT "C". 02/24/07 REPLACED R1 DOOR SLIDE ASSEMBLY PER MM 25-61-15 AND ACCOMPLISHED RII, ALL OPS CHECK NORMAL.
